# SDR 06FDEA2554

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,724 hours, 7,675 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Pilot Error
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 95 KIAS, REJECTED T/O FOR NO AIRSPEED INDICATIONS ON F/O'S PFD. GR WT 250.8 27, DEGREES C.  WINDS 180/5.  DRY RUNWAY.  FOUND PITOT COVER ON F/O'S SIDE.  REMOVED PER A310 SMP.
